# SDR CA071202001

- Difficulty date: December 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,190 hours
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH SEB 93-5 INSP OF LOWER DOOR POST, THE BULKHEAD WAS FOUND CRACKED ON THE LT SIDE, UPPER PART OF LOWER BULKHEAD, JUST IB OF THE WING STRUT ATTACHMENT FITTING. RT SIDE WAS TO BE FREE OF CRACKS AT THIS TIME. MFG SERVICE KIT SK260-42C WAS INCORPORATED TO THE LT LOWER DOOR POST. AC RETURNED TO SERVICE.  THIS INSP IS ALSO CALLED UP IN THE CONTINUED AIRWORTHINESS PROGRAM  INSP NR 53-40-01 INITIAL INSPECTION TO BE DONE AT 12000 HOURS AND REPEAT INSPECTIONS EACH 3000 HOURS THERE AFTER. SEB 95-3R1 CALL FOR THIS INSPECTION AT 4000 HOURS TT AND REPEAT INSPECTIONS EACH 1000 HOURS THERE AFTER.  NOT ALL OPERATORS OF THESE AC ARE IN COMPLIANCE WITH THE C.A.P MANUALS. (TC NR 20071202001)
